# SDR HEEA0014958

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6100R
- Make and model: Snias AS350B2
- Aircraft serial: 2862
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 614764021
- Condition: Sticking
- Location: Cockpit Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACHOMETER NR NEEDLE STICKS AT ZERO, THEN ABRUPTLY JUMPS TO NORMAL INDICATION.
